Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Champix Affect The Hormone Levels?

Hi there, can you tell me if champix can affect your hormone levels please? Ive been taking it for 4 weeks now and stopped smoking 2 weeks ago, but now feel similar symptoms to pregnancy eg tender breasts, tiredness, peeing alot, but I was steralised a few years ago????
Mon, 3 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Champix contains varenicline that is used to help adults stop smoking. But like other medications this medication has some side effects of its own. This medication may very rarely affects the hormones of our body and cause diabetes mellitus. It may cause chest pain, tightness or discomfort. It also may cause frequent urination, especially in the night, tiredness, weakness, fatigue, dizziness, increased appetite, weight gain etc. These side effects are mild and usually go away over time as the body adjusts to this medication. But if these side effects persist for long or bother you then you should consult your prescribing doctor promptly for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Varenicline


Loading Online Doctors....
Does Champix Affect The Hormone Levels?

Hi, Champix contains varenicline that is used to help adults stop smoking. But like other medications this medication has some side effects of its own. This medication may very rarely affects the hormones of our body and cause diabetes mellitus. It may cause chest pain, tightness or discomfort. It also may cause frequent urination, especially in the night, tiredness, weakness, fatigue, dizziness, increased appetite, weight gain etc. These side effects are mild and usually go away over time as the body adjusts to this medication. But if these side effects persist for long or bother you then you should consult your prescribing doctor promptly for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,